# SDR 05FDEA04107

- Difficulty date: December 3, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP, PREVIOUS REPAIR INSTALLED AT LEFT HAND HORIZONTAL STABILIZER (LEADING EDGE ROOT SECTION) AT WS 95 TO WS 105.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR NEW REPAIR ACCOMPLISHED PER SRM 55-12-12 FIG 203 AND 55-12-19 FIG 201 REPAIR EVALUATED OPER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
